It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-14-2004, 11:25 AM   #1
Member
 
Join Date: Feb 2004
Location: NH
Posts: 71
KarenBeth HB User
PAC's Question

I get alot of PVC's, DR said it was normal for me blah blah blah.. anyways, last night for the first time in a long time I got a PAC! Now I know the difference.. my question is, I am so use to the PVC's now, that when I get a PAC it scares the crap out of me.. is it normal for a PAC to happen where it feels like you heart just raced for a second to catch up and it felt like a couple skipped beats and then back to normal? This all happen in the matter of 20 seconds.. not even.. but is it normal for it to SPEED up real quick and then once it caught up it went back to normal? It was definaltey a PAC but it was one where it sped up for a second.. almost felt like a VERY SHORT AFIB.. but I had AFIB before and know it wasn't that.. just felt a little like it.. I didn't like that last night.. but I was fine after.. just wondering.. I have gotten so use to PVC's that I was confused about this one.

Thanks

 
Old 12-14-2004, 04:17 PM   #2
Senior Member
(female)
 
Join Date: Nov 2004
Location: Texas
Posts: 209
Kitten1980 HB User
Re: PAC's Question

It happens to me all the time, but then again I'm not "normal" . If you were thoroughly checked out when the dr. said your PVCs were "normal" i.e. harmless, then 99.9% chance is the PACs are harmless too. But I'd mention it to your dr. and see what he says about it; he might want to double check just to be sure since this is a new symptom and/or you might have him double check for your own peace of mind.
__________________
"Now faith is the substance of things hoped for, the evidence of things unseen." ~ Hebrews 11:1 ~

 
Sponsors Lightbulb
   
Old 01-22-2005, 02:34 AM   #3
Member
 
Join Date: May 2003
Location: los angeles, ca USA
Posts: 76
ojohnr HB User
Re: PAC's Question

i get pac's, but how can you tell the difference? i get afib episodes once or twice a year which lasts about 24hours. my doc says the pac's are normal, but sometimes feels like my heart is about to explode. attenelol helps, but takes a few days to go away.

 
Old 01-22-2005, 11:10 AM   #4
Junior Member
(male)
 
Join Date: Dec 2004
Posts: 24
rob1963 HB User
Re: PAC's Question

I get occasional PVC's, but now that I'm taking Toprol, things are much better for me. Reading your messages, I'm a little curious......what are PAC's??? Thanks.

 
Old 01-22-2005, 06:56 PM   #5
Member
 
Join Date: May 2003
Location: los angeles, ca USA
Posts: 76
ojohnr HB User
Re: PAC's Question

PAC: prem ATRIAL constricition. same as PVC, but only in the atrium. how can you feel the difference?

 
Old 01-25-2005, 02:11 PM   #6
Senior Member
(female)
 
Join Date: May 2003
Location: marshall, mi, usa
Posts: 189
babag HB User
Re: PAC's Question

Quote:
Originally Posted by ojohnr
PAC: prem ATRIAL constricition. same as PVC, but only in the atrium. how can you feel the difference?
i had atrial fib and had ablation about 8 months ago. dr thought all was ok. now i get pacs. they found this out after 4 days of tests at our university and after a ride from our hometown er to the univ. er. they don't seems to worry much but i keep telling them about my symptoms. upon any amt. of exercise that i have to walk and stand for a few hours, i get weak, dizzy, sweaty, and out of breath. a 30 day monitor showed nothing. all tests are good. once again, i was on a monitor, 24 hr this time. yes! my symptoms happend while i was wearing it (1st time ever). this time we walked the mall for exercise and they were so bad, i had to rest while panting for air two times before i could proceed to the car. i am sure if i did not have a seat to sit on and rest, i would have passed out soon. i had done this before too. my univ. dr. was faxed the results. they told me here that my pulse went up to 230. i am sure he will once again tell me i am fine. i am tired of 8 months of almost sitting most of the time. usually i am quite active but can't even exercise with friends anymore. did i tell you i am 64?. he previously took me off cardizem, coumadin, rhythmol, and cut my toprol to 100 mg. i still had the symptoms. because my bp and hr shot up and now stays high, they doubled my toprol to 200 and put me on cozaar from my bp. where will it end? i fell like i have the top notch dr. baffled.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
PAC's Dez2929 Heart Disorders 3 08-09-2007 07:28 PM
Is 22 young for PAC's/PVC's? EvansD Heart Disorders 7 05-31-2007 12:12 PM
PAC's caused by Beta Blocker? colby88 High & Low Blood Pressure 3 04-20-2007 07:04 PM
PAC's and sinus tacycardia ABCmama Sinus Problems 0 02-02-2007 11:10 AM
How to distinguish between SVT, PAC, and PVC eNathan Heart Disorders 23 06-30-2006 01:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!